# SDR AALA202110201671

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,486 hours, 32,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2680
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 46,569 hours, 22,722 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT TEST FAILED EPSU COMM AFT L MESSAGE SHOWN. **SUPPLEMENTAL REPORT FOR AALA202110191671:  REPLACED THE AFT EMERGENCY POWER SUPPLY INIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38** (CLOSED)
